Reducible Linear Difference Operators
FRANKE, CHARLES H.
Aequationes mathematicae, Tome 9 (1973), p. 136-144 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1973-01-01
EUDML-ID : urn:eudml:doc:136339
@article{GDZPPN002026902,
     title = {Reducible Linear Difference Operators},
     journal = {Aequationes mathematicae},
     volume = {9},
     year = {1973},
     pages = {136-144},
     zbl = {0276.12102},
     url = {http://dml.mathdoc.fr/item/GDZPPN002026902}
}
FRANKE, CHARLES H. Reducible Linear Difference Operators. Aequationes mathematicae, Tome 9 (1973) pp. 136-144. http://gdmltest.u-ga.fr/item/GDZPPN002026902/